# SDR DHL2006809511

- Difficulty date: August 2, 2006
- Submitted: September 6, 2006
- Operation: Air carrier
- Aircraft: N809DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 93,215 hours, 30,401 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 561630630
- Condition: Cracked
- Location: Rt Mlg Ww
- Part time: 93,215 hours, 30,401 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG W/W INTERCOSTAL DOUBLER 1" CRACK STA 875.000.  REMOVED INTERCOSTAL IAW SRM 51-1-21.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51--1-8B.  INSTALLED INTERCOSTAL IAW SRM 51-1-21.  REFER TO JC EA52000003-001-D (WO 600016595) FOR FABRICATION.
